# SDR AALA200800144

- Difficulty date: January 23, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 24D LOOSE.  SECURED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
